Saltar para:
Logótipo
Comuta visibilidade da coluna esquerda
Você está em: Início > Publicações > Visualização > Euclidean Jordan Algebras with Strongly Regular Graphs

Euclidean Jordan Algebras with Strongly Regular Graphs

Título
Euclidean Jordan Algebras with Strongly Regular Graphs
Tipo
Artigo em Revista Científica Internacional
Ano
2004
Autores
Domingos Moreira Cardoso
(Autor)
Outra
A pessoa não pertence à instituição. A pessoa não pertence à instituição. A pessoa não pertence à instituição. Sem AUTHENTICUS Sem ORCID
Luís Almeida Vieira
(Autor)
FEUP
Revista
Vol. 120 1
Páginas: 881-894
ISSN: 1072-3374
Editora: Springer Nature
Indexação
Crossref
Google Scholar
Classificação Científica
FOS: Ciências exactas e naturais > Matemática
CORDIS: Ciências Físicas > Matemática
Outras Informações
ID Authenticus: P-00H-J7Q
Resumo (PT):
Abstract (EN): Homogeneous coherent symmetric algebras (also known as symmetric association schemes [1]) are particular cases of cellular algebras [9] and Euclidean Jordan algebras [8]. Cellular algebras appear in the study of symmetries and isomorphisms of graphs by using matrix-stabilization procedures and in the framework of the automorphism groups of graphs [4, 7]. Among several readable papers about Euclidean Jordan algebras, we refer to [3, 8]. Previous works on strongly regular graphs (see, e.g., [5, 9]) were developed with the aim of obtaining the minimal coherent algebra which includes a particular set of matrices and then its symmetric homogeneous coherent three-dimensional subalgebras, all of them defining strongly regular graphs [6]. In this paper, from a particular element of a basis B = {A1,... ,Am} of a Euclidean Jordan algebra Vn (where A1 = In is the identity matrix of order n), with as many distinct eigenvalues as the dimension of the algebra, we construct another basis B of idempotents by exploiting the algebraic and combinatorial properties of Vn. From B , we easily obtain the character table of Vn. Then, similarly to [2] (but in the different context of association schemes), fusing all the matrices of B but A1 and Am, a strongly regular graph is obtained for even n. In addition, for particular even values of n, other strongly regular graphs included in the Euclidean Jordan algebra Vn are deduced. The notation will be introduced throughout the remaining sections, which are organized as follows. In Sec. 2, we present the basic notions on Euclidean Jordan algebras and the Euclidean Jordan algebra Vn, which has specific combinatorial properties. In Sec. 3, we introduce a procedure for determining the character table of Vn. In Sec. 4, some strongly regular graphs whose adjacency matrices belong to Vn are deduced and the corresponding spectra determined. Finally, in Sec. 5, a numerical example is described.
Idioma: Inglês
Tipo (Avaliação Docente): Científica
Contacto: http://www.springerlink.com/
Nº de páginas: 14
Documentos
Não foi encontrado nenhum documento associado à publicação.
Publicações Relacionadas

Dos mesmos autores

Representação Quadrática de uma Álgebra de Jordan (2003)
Relatório Técnico
Domingos Moreira Cardoso; Luís Almeida Vieira
Conceitos e resultados sobre Álgebras de Jordan (2003)
Relatório Técnico
Domingos Moreira Cardoso; Luís Almeida Vieira
Barreira Autoconcordante no Cone dos quadrados de uma Àlgebra de Jordan Euclidiana (2000)
Relatório Técnico
Luís Almeida Vieira; Domingos Moreira Cardoso
Barreira Autoconcordante no Cone dos Quadrados de umá Algebra de Jordan Euclidiana (2000)
Publicação Didática
Luís Almeida Vieira; Domingos Moreira Cardoso
On the optimal parameter of a self-concordant barrier over a symmetric cone (2006)
Artigo em Revista Científica Internacional
Domingos Moreira Cardoso; Luís Almeida Vieira

Ver todas (6)

Da mesma revista

Profinite groups associated with weakly primitive substitutions (2007)
Artigo em Revista Científica Internacional
Almeida, J
On Constrained Impulsive Control Problems: Controlling System Jumps (2010)
Artigo em Revista Científica Internacional
Aram Arutyunov; Dmitry Karamzin; F. Lobo Pereira
On constrained impulsive control problems (2010)
Artigo em Revista Científica Internacional
Arutyunov, AV; Karamzin, DY; Pereira, FL
Generic Profit Singularities in Time-Averaged Optimization for Cyclic Processes in Polydynamical Systems (2014)
Artigo em Revista Científica Internacional
Davydov, AA; Mena Matos, H; Moreira, CS
Complexity of the identity checking problem for finite semigroups (2009)
Artigo em Revista Científica Internacional
Almeida, J; Volkov, MV; Goldberg, SV

Ver todas (7)

Recomendar Página Voltar ao Topo
Copyright 1996-2024 © Reitoria da Universidade do Porto  I Termos e Condições  I Acessibilidade  I Índice A-Z  I Livro de Visitas
Página gerada em: 2024-05-24 às 17:36:34 | Política de Utilização Aceitável | Política de Proteção de Dados Pessoais | Denúncias